Holomorphic vector bundles on certain holomorphically convex complex manifolds
Bollettino della Unione matematica italiana, Série 8, 9B (2006) no. 2, pp. 261-265
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
Here we prove the existence of non-trivial holomorphic vector bundles on every 0-convex but not Stein complex manifold and on certain classes of holomorphically convex complex manifolds.
@article{BUMI_2006_8_9B_2_a0,
author = {Ballico, Edoardo},
title = {Holomorphic vector bundles on certain holomorphically convex complex manifolds},
journal = {Bollettino della Unione matematica italiana},
pages = {261--265},
year = {2006},
volume = {Ser. 8, 9B},
number = {2},
zbl = {1178.14008},
mrnumber = {2233136},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2006_8_9B_2_a0/}
}
TY - JOUR AU - Ballico, Edoardo TI - Holomorphic vector bundles on certain holomorphically convex complex manifolds JO - Bollettino della Unione matematica italiana PY - 2006 SP - 261 EP - 265 VL - 9B IS - 2 UR - http://geodesic.mathdoc.fr/item/BUMI_2006_8_9B_2_a0/ LA - en ID - BUMI_2006_8_9B_2_a0 ER -
Ballico, Edoardo. Holomorphic vector bundles on certain holomorphically convex complex manifolds. Bollettino della Unione matematica italiana, Série 8, 9B (2006) no. 2, pp. 261-265. http://geodesic.mathdoc.fr/item/BUMI_2006_8_9B_2_a0/